# SDR FDEA201210033553

- Difficulty date: October 3, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 13,064 hours, 2,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE F/O NOTICED THAT THE DOOR 1L AFT OVERHEAD EMERGENCY LIGHT WAS NOT  ILLUMINATED.  REPLACED BULB IAW MM 33-51-03-2 , ALL TEST OK.  FINAL CLOSED.
